# SDR AALA20030143

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WHALE BONE IS CRACKED AT FASTENER HOLE TOWARDS OUTBOARD END .5 INCH.  INSTALLED DOUBLER PER AARD 53-10-00-12.  (M)
